# SDR DLM88954388

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: OL3071BEPGPL
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ONE EEPL BULB INOP ON SYS TEST.  RELAMPED, NOW CKS NORMAL.
